Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 261, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Aug 1, 2012, 3:31 PM EDT for Roane County, Tennessee. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 3:31 PM EDT (19:31 UTC)
- Expired
- Aug 1, 2012, 4:00 PM EDT
- In force
- 29 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
County Roane County, TN
The radar
The Knoxville radar (KMRX), 107 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 3:45 PM EDT | TSTM WND DMG | Harriman, TN | FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS54 KMRX 011931
SVRMRX
TNC145-012000-
/O.NEW.KMRX.SV.W.0261.120801T1931Z-120801T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
331 PM EDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROANE COUNTY IN EAST TENNESSEE...
* UNTIL 400 PM EDT
* AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROCKWOOD...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
KINGSTON...FAIRVIEW...AND PAINT ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3586 8473 3593 8464 3595 8456 3589 8430
3588 8434 3583 8434 3581 8438 3579 8439
3571 8449 3571 8452 3569 8453 3566 8457
TIME...MOT...LOC 1931Z 299DEG 17KT 3585 8459
$$
AMP.231 follow-up statement
586
WWUS54 KMRX 011944
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
344 PM EDT WED AUG 1 2012
TNC145-012000-
/O.CON.KMRX.SV.W.0261.000000T0000Z-120801T2000Z/
ROANE TN-
344 PM EDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR ROANE COUNTY...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR FAIRVIEW...OR 6 MILES SOUTHWEST OF KINGSTON...MOVING
SOUTHEAST AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE...
FAIRVIEW AND PAINT ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
WEDNESDAY EVENING FOR CENTRAL TENNESSEE AND SOUTHWEST VIRGINIA.
&&
LAT...LON 3583 8471 3595 8457 3583 8436 3579 8439
3575 8444 3576 8445 3571 8449 3571 8452
3569 8453 3566 8457
TIME...MOT...LOC 1944Z 316DEG 20KT 3578 8456
$$
AMP.23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:10 PM EDT, 21 minutes earlier.
Area forecast discussion, Aug 1, 3:10 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EDT WED AUG 1 2012 .SHORT TERM (TONIGHT AND THURSDAY)...AIRMASS REMAINS MOIST AND HAS DESTABILIZED...ESPECIALLY ACROSS MIDDLE AND SE TN THIS AFTERNOON. DIURNALLY DRIVEN CONVECTION UNDERWAY AND WILL CONTINUE INTO THE EVENING HOURS. WEAK MID LEVEL SHORT WAVE WILL AID IN DEVELOPMENT OF STORMS AS IT MOVE SE THROUGH THE AREA THIS EVENING. SMALL HAIL AND STRONG GUSTY WINDS WILL BE THE MAIN THREAT. PATCHY OVERNIGHT VALLEY FOG EXPECTED. AIRMASS DRIES OUT SOME TONIGHT AND THURSDAY IN WAKE OF SHORT WAVE. CONVECTION WILL BE ISOLATED AND MAINLY ACROSS THE SMOKIES THURSDAY. LOW LEVEL THICKNESS VALUES RISE SOME ON THU...ESPECIALLY ACROSS SE TN. NAM MOS APPEARS TOO AGGRESSIVE WITH 100F AT CHA AND WENT WITH A BLEND BETWEEN GFS AND NAM WHICH IS CLOSE TO 01/00Z ECMWF. .LONG TERM (TOMORROW NIGHT THROUGH WEDNESDAY NIGHT)...AN UPPER-RIDGE SITUATED ACROSS THE SOUTHERN PLAINS WILL GRADUALLY FLATTEN LATE THIS WEEK AND NUDGE EASTWARD...PROMOTING SOME WARMER TEMPERATURES FOR FRIDAY AS THE MERCURY SHOULD CLIMB INTO THE LOWER 90S IN MANY AREAS. HOWEVER...GIVEN THE MOIST BOUNDARY LAYER AND A WEAK SHORTWAVE PASSING THROUGH THE OHIO VALLEY...SOME FAIRLY REASONABLE CHANCES FOR SCATTERED STORMS WILL EXIST DURING THE AFTERNOON AND EVENING. SOME ADDITIONAL DECENT THUNDER CHANCES WILL EXIST THIS WEEKEND INTO EARLY NEXT WEEK AS THE AFOREMENTIONED RIDGE MOVES BACK TO THE WEST...AND A STRONG UPPER LEVEL STORM SYSTEM ACROSS THE GREAT LAKES PUSHES A FRONT TOWARD THE AREA SATURDAY EVENING INTO SUNDAY. THIS WILL RESULT IN THE BEST CHANCES FOR STORMS IN THE PERIOD SUNDAY INTO MONDAY AS THIS LOW PRESSURE SYSTEM MOVES ACROSS THE EASTERN CONUS. HEADING INTO THE MIDDLE OF NEXT WEEK...DRIER CONDITIONS ARE EXPECTED AS ZONAL FLOW RETURNS AND THE RIDGE BUILDS BACK INTO THE REGION. SOME LOW-END MENTIONABLE POPS WERE STILL REQUIRED GIVEN THE POTENTIAL FOR DIURNAL CONVECTION IN THE MOIST BOUNDARY LAYER. HIGHS LOOK TO INCREASE FROM THE UPPER 80S EARLY IN THE WEEK TO THE LOW TO PERHAPS MID 90S IN SOME SPOTS BY THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 72 97 74 91 73 / 40 10 20 50 40 KNOXVILLE MCGHEE TYSON AIRPORT, TN 69 94 71 93 73 / 20 10 10 50 40 OAK RIDGE, TN 69 95 70 92 72 / 20 10 10 50 40 TRI CITIES AIRPORT, TN 64 91 63 90 68 / 20 10 10 30 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && SON/AMP
Hazardous weather outlook, Aug 1, 4:20 AM EDT, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 420 AM EDT WED AUG 1 2012 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 420 AM EDT WED AUG 1 2012 /320 AM CDT WED AUG 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Local storm report, Aug 1, 10:41 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 1 ESE WISE 36.97N 82.56W
07/31/2012 WISE VA 911 CALL CENTER
DIPATCH REPORTED A TREE DOWN OFF DARDEN DRIVE.
0545 PM TSTM WND DMG 2 NW NORTON 36.95N 82.65W
07/31/2012 WISE VA 911 CALL CENTER
DISPATCH REPORTED A COUPLE TREES DOWN OFF OF BRUMMITT
HOLLOW ROAD AND GUEST RIVER ROAD.
0558 PM HAIL 3 W COEBURN 36.95N 82.52W
07/31/2012 E0.50 INCH WISE VA TRAINED SPOTTER
0600 PM TSTM WND DMG PENNINGTON GAP 36.76N 83.03W
07/31/2012 LEE VA 911 CALL CENTER
DISPATCH REPORTED MULTIPLE TREES DOWN IN THE PENNINGTON
GAP AREA.
0610 PM TSTM WND DMG 1 ENE PENNINGTON GAP 36.77N 83.01W
07/31/2012 LEE VA 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN OFF BIG HILL ROAD.
0630 PM TSTM WND DMG 3 SW JONESVILLE 36.66N 83.15W
07/31/2012 LEE VA 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN OFF FLATWOODS ROAD.
0630 PM TSTM WND DMG 2 WNW JONESVILLE 36.70N 83.15W
07/31/2012 LEE VA 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN OFF CAMPGROUND ROAD.
0656 PM TSTM WND DMG SNEEDVILLE 36.54N 83.21W
07/31/2012 HANCOCK TN 911 CALL CENTER
DISPATCH REPORTED TWO TREES DOWN...ONE OFF PAUL TRENT
ROAD AND THE OTHER OFF HILLSIDE STREET.
0720 PM TSTM WND DMG TAZEWELL 36.46N 83.58W
07/31/2012 CLAIBORNE TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN IN TAZEWELL.
0730 PM TSTM WND DMG FALL BRANCH 36.42N 82.62W
07/31/2012 WASHINGTON TN 911 CALL CENTER
DISPATCH REPORTER A TREE DOWN.
0735 PM TSTM WND DMG 2 SW BEAN STATION 36.32N 83.31W
07/31/2012 GRAINGER TN 911 CALL CENTER
DISPATCH REPORTED A COUPLE TREES DOWN ON HIGHWAY 375.
0740 PM TSTM WND DMG 3 SW BLUFF CITY 36.43N 82.31W
07/31/2012 SULLIVAN TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN OFF ALLISON ROAD.
0745 PM TSTM WND DMG 2 SE DAYTON 35.47N 84.99W
07/31/2012 RHEA TN 911 CALL CENTER
DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF RAY ROAD
AND THE OTHER OFF BLYTHE FERRY ROAD.
0754 PM TSTM WND DMG RUTLEDGE 36.27N 83.52W
07/31/2012 GRAINGER TN TRAINED SPOTTER
SPOTTER REPORTED HEAVY RAIN, PEA-SIZE HAIL, AND LARGE
TREE LIMBS DOWN.
0755 PM TSTM WND DMG 4 WNW MORRISTOWN 36.24N 83.36W
07/31/2012 HAMBLEN TN 911 CALL CENTER
DISPATCH REPORTED A TREE BLOWN OVER.
0815 PM TSTM WND DMG BYBEE 36.04N 83.18W
07/31/2012 COCKE TN 911 CALL CENTER
DISPATCH REPORTED MULTIPLE TREES DOWN IN THE BYBEE AREA.
0825 PM TSTM WND DMG 3 NE DANDRIDGE 36.05N 83.38W
07/31/2012 JEFFERSON TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN ON OAK GROVE ROAD.
0830 PM TSTM WND DMG 2 NE STRAWBERRY PLAINS 36.08N 83.66W
07/31/2012 GRAINGER TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN ON FRIEND STATION ROAD IN
NEW MARKET.
0835 PM TSTM WND DMG NEWPORT 35.96N 83.19W
07/31/2012 COCKE TN 911 CALL CENTER
DISPATCH REPORTED MULTIPLE TREES DOWN IN THE NEWPORT
AREA.
0845 PM TSTM WND DMG HARRISON 35.13N 85.15W
07/31/2012 HAMILTON TN 911 CALL CENTER
DISPATCH REPORTED TWO TREES DOWN...ONE OFF OF GARFIELD
ROAD AND THE OTHER OFF OF STILLHILL ROAD.
0855 PM TSTM WND DMG 2 NE CHATTANOOGA 35.09N 85.23W
07/31/2012 HAMILTON TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN OFF OF BIRCHWOOD DRIVE.
0900 PM TSTM WND DMG 4 NE PIGEON FORGE 35.83N 83.51W
07/31/2012 SEVIER TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN ON DIXON BRANCH ROAD.
0910 PM TSTM WND DMG SEYMOUR 35.87N 83.77W
07/31/2012 SEVIER TN 911 CALL CENTER
DISPATCH REPORTED A TREE DOWN ON THE ROADWAY.
1100 PM TSTM WND DMG MURPHY 35.09N 84.03W
07/31/2012 CHEROKEE NC 911 CALL CENTER
DISPATCH REPORTED A COUPLE TREES DOWN...ONE IN MURPHY AND
THE OTHER IN THE TEXANA AREA.
&&Special weather statement, Aug 1, 2:03 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 203 PM EDT WED AUG 1 2012 VAZ002-005-006-011845- RUSSELL VA-SCOTT VA-WISE VA- 203 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CITY OF NORTON...WISE...SCOTT AND RUSSELL COUNTIES UNTIL 245 PM EDT... AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WISE...MOVING SOUTHEAST AT 15 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GATE CITY... COEBURN...FORT BLACKMORE...DUNGANNON...ST. PAUL...NICKELSVILLE AND CASTLEWOOD. 17
Special weather statement, Aug 1, 3:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 320 PM EDT WED AUG 1 2012 TNZ036-069-012000- ANDERSON TN-KNOX TN- 320 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND ANDERSON COUNTIES UNTIL 400 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF CLINTON...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLINTON... KNOXVILLE...FARRAGUT...KARNS...POWELL AND BEARDEN. 17
Special weather statement, Aug 1, 3:25 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MORRISTOWN TN 325 PM EDT WED AUG 1 2012 TNZ067-068-012000- LOUDON TN-ROANE TN- 325 PM EDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR LOUDON AND ROANE COUNTIES UNTIL 400 PM EDT... AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROCKWOOD...MOVING SOUTHEAST AT 20 MPH. SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSTON... FAIRVIEW...PAINT ROCK AND BRADBURY. LOCALLY HEAVY RAINS...IN EXCESS OF ONE INCH PER HOUR...MAY OCCUR WITH THESE THUNDERSTORMS. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER ON ROADWAYS...AND POSSIBLE MINOR FLOODING OF LOW LYING AREAS. DO NOT DRIVE THROUGH WATERS OF UNKNOWN DEPTH. TURN AROUND! DON'T DROWN! AMP.23
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:12 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 48 min |
| Jul 31, 8:19 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Jefferson, Knox, Sevier and 1 more | 26 min |
| Jul 31, 8:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Knox, Sevier | 29 min |
| Jul 31, 9:13 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 47 min |
| Jul 31, 10:15 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 60 min |
| Jul 31, 11:14 PM EDT | Severe Thunderstorm Warning | MRX | Monroe, Polk | 61 min |
| Aug 1, 3:25 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox | 35 min |
| Aug 1, 4:01 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, Monroe, Roane | 29 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 23 min |
| Aug 1, 4:20 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 1, 4:27 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 33 min |
| Aug 1, 4:29 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 31 min |
| Aug 1, 5:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Loudon, Morgan, Roane | 30 min |
| Aug 1, 5:04 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 41 min |
| Aug 1, 5:56 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 34 min |
| Aug 1, 6:08 PM EDT | Areal Flood Advisory | MRX | Knox | 112 min |
| Aug 1, 6:16 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Union | 29 min |
| Aug 1, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 27 min |
| Aug 1, 6:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Hamblen, Jefferson | 23 min |
| Aug 1, 6:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 31 min |
| Aug 1, 6:49 PM EDT | Areal Flood Advisory | MRX | Polk | 116 min |
| Aug 1, 6:54 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins | 36 min |
| Aug 1, 7:50 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 25 min |
| Aug 1, 7:52 PM EDT | Severe Thunderstorm Warning | MRX | Hancock, Hawkins | 23 min |
| Aug 1, 7:54 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Polk | 36 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.